MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 4 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 4 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-20-405
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 06/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received bilateral attune total knees to treat osteoarthritis.The right patella was resurfaced and competitor cement was utilized.There were no indicated intra-operative complications.Patient received a right knee revision to address pain, instability, and tibial tray loosening at the cement to implant interface.Pre-operative x-rays demonstrated a lateralized patella.All components were revised.The patient was revised with competitor products and cement.There were no indicated intra-operative complications.Doi: (b)(6) 2017.Dor: (b)(6) 2020.Right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CR FB INSRT SZ 4 5MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11929730
Report Number1818910-2021-11735
Device Sequence Number19922525
Product Code JWH
UDI-Device Identifier10603295045526
UDI-Public10603295045526
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-20-405
Device Catalogue Number151620405
Device Lot NumberH34596
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer07/12/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ 4 5MM; ATTUNE CR FEM RT SZ 4 CEM; ATTUNE FB TIB BASE SZ 3 CEM; ATTUNE MEDIAL DOME PAT 35MM; STRYKER SIMPLEX BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR